# SDR ASAA2024102953869

- Difficulty date: October 29, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 39,526 hours, 12,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501189
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT L/H TRANSITION PANEL FOUND TO BE OUT OF LIMITS FRON STA.500A+16 TO 500L. GROUNDED - YES. REPAIRED FWD PIT L/H TRANSISTION PANEL FROM STA500A+16 TO 500L IAW B737-NG SRM 53-00-53-2R-5.
